# SDR IPXA2020102161524

- Difficulty date: October 1, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7048503
- Condition: Corroded
- Location: Bs 1953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER AFT CARGO LONGERON 40 RT IS CORRODED AT STA 1953.  REPAIRED CORRODED LONGERON 40 RT BETWEEN STA 1912 TO 1997.5, IAW SRM 53-00-05 REPAIR 1 FIG 201.  (MAJOR)
